Differential and Integral Equations

Inviscid limit for axisymmetric Navier-Stokes system

Taoufik Hmidi and Mohamed Zerguine

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We are interested in the global well posedness of the axisymmetric Navier-Stokes system with initial data belonging to the critical Besov spaces ${B}_{p, 1}^{1+\frac{3}{p}}$. We obtain uniform estimates of the viscous solutions $(v_\nu)$ with respect to the viscosity in the spirit of the work [2] concerning the axisymmetric Euler equations. We provide also a strong convergence result in the $L^p$ norm of the viscous solutions $(v_\nu)$ to the Eulerian one $v$.

Article information

Differential Integral Equations, Volume 22, Number 11/12 (2009), 1223-1246.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D05: Navier-Stokes equations [See also 35Q30]


Hmidi, Taoufik; Zerguine, Mohamed. Inviscid limit for axisymmetric Navier-Stokes system. Differential Integral Equations 22 (2009), no. 11/12, 1223--1246. https://projecteuclid.org/euclid.die/1356019414

Export citation